Homeopathic remedies
 

homeopathy introAbout Homeopathics
Homeopathy Forum
homeopathic remedy finder Remedy Finder Apphomeopathic remedy store Homeopathic Remedy Store
Homeopathy Forum Home Homeopathic medicine

 

Homeopathy and Health Forum

side effects of tubwrculinum

i gave tuberculinum 10m 2 weeks ago.h
my son has tonsilitys andcold.e suffers frequently in throt choked.pai ontoncils also .after giving tub.10m i am seing that he has attacked by skin prob,like skabis.
i am frightened now.plz help.
 
  sultana1 on 2017-11-28

This is an internet forum. Posts are not from medical professionals.
This thread continues beneath the following ad.
It is very brave of you to give such a high potency. It is better to wait and watch as this could be the result of elimination, which is likely a positive trend.

 
Reva V on 2017-11-28

If he really has scabies they are real living bugs.
This would not be from giving medicine. They have to be treated differently.
10 m dose can last for many months- I would not self prescribe anything else for your child- best to have a real homeopath give advice.

 
simone717 on 2017-11-28

Post Reply To post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.

Page produced in 0 seconds